Alert archive / Florida / River Flood Warnings in 2021

River Flood Warning 10, NWS Tampa Bay, FL

July 7, 2021Manatee County, Florida

NWS Tampa Bay, FL issued this river flood warning at Jul 7, 2021, 8:27 AM EDT for Manatee County, Florida. It took effect at Jul 7, 2021, 9:06 AM EDT. It was in force for 32 hr.

The area

The outline as issued.

The facts

Issued
Jul 7, 2021, 8:27 AM EDT (12:27 UTC)
In effect from
Jul 7, 2021, 9:06 AM EDT
Expired
Jul 8, 2021, 5:20 PM EDT
In force
32 hr
Issued by
NWS Tampa Bay, FL
Area
Storm-based polygon
Flood severity
Moderate

County Manatee County, FL

The radar

The Tampa radar (KTBW), 24 km from the middle of the area, began a volume at 12:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Manatee River at Rye Bridge (RYEF1).

Action stage
10 ft
Minor stage
11 ft
Moderate stage
12.8 ft
Major stage
15 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 023000095, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

990 
WGUS42 KTBW 071227
FLWTBW

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Tampa Bay Ruskin FL
827 AM EDT Wed Jul 7 2021

...The National Weather Service in Tampa Bay Ruskin FL has issued a 
Flood Warning for the following rivers in Florida...

  Manatee River At Rye Bridge affecting Manatee County.

.Recent heavy rainfall from Elsa will result in rising river levels 
over the next few days.

For the Manatee...including Rye Bridge...Moderate flooding is 
forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.

The next statement will be issued this evening at 830 PM EDT.

&&


FLC081-080030-
/O.NEW.KTBW.FL.W.0010.210707T1306Z-210708T1725Z/
/RYEF1.2.ER.210707T1306Z.210707T1800Z.210708T1124Z.NO/
827 AM EDT Wed Jul 7 2021

The National Weather Service in Tampa Bay Ruskin has issued a

* Flood Warning for
  the Manatee River At Rye Bridge.
* Until Thursday afternoon.
* At 7:15 AM EDT Wednesday the stage was 10.3 feet.
* Flood stage is 11.0 feet.
* Moderate flooding is forecast.
* Forecast...The river is expected to rise above flood stage late 
  this morning to a crest of 12.8 feet this afternoon. It will then 
  fall below flood stage tomorrow morning.
* Impact...At 12.8 feet, Water reaches the roadbed of the Old Rye 
  Bridge.
* Flood History...This crest compares to a previous crest of 12.3 
  feet on 10/03/2007.

&&


             Fld   Observed        Forecasts (8 am EDT)
Location     Stg   Stg   Day/Time  Thu   Fri   Sat   Sun   Mon

Manatee River
Rye Bridge   11.0  10.3  Wed 7 am  10.9  8.2   4.2   3.9   3.8





&&

LAT...LON 2746 8235 2750 8242 2754 8242 2751 8233

$$

TBW
3 follow-up statements
871 
WGUS82 KTBW 071758
FLSTBW

Flood Statement
National Weather Service Tampa Bay Ruskin FL
158 PM EDT Wed Jul 7 2021

...The Flood Warning is extended for the following rivers in 
Florida...

  Manatee River At Rye Bridge affecting Manatee County.

.Recent heavy rainfall from Elsa has resulted in rising river levels.

For the Manatee...including Rye Bridge...Moderate flooding is 
forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.

The next statement will be issued late tonight at 200 AM EDT.

&&


FLC081-080600-
/O.EXT.KTBW.FL.W.0010.000000T0000Z-210709T0040Z/
/RYEF1.2.ER.210707T1237Z.210708T0000Z.210708T1840Z.NO/
158 PM EDT Wed Jul 7 2021

...The Flood Warning is now in effect until tomorrow evening...

The Flood Warning continues for
  the Manatee River At Rye Bridge.
* Until Thursday evening.
* At 1:15 PM EDT Wednesday the stage was 13.8 feet.
* Flood stage is 11.0 feet.
* Moderate flooding is occurring and moderate flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending 
  at 1:15 PM EDT Wednesday was 13.8 feet.
* Forecast...The river is expected to rise to a crest of 14.3 feet 
  this evening. It will then fall below flood stage early tomorrow 
  afternoon.
* Impact...At 12.8 feet, Water reaches the roadbed of the Old Rye 
  Bridge.
* Flood History...This crest compares to a previous crest of 14.4 
  feet on 07/22/1974.

&&


             Fld   Observed        Forecasts (2 pm EDT)
Location     Stg   Stg   Day/Time  Thu   Fri   Sat   Sun   Mon

Manatee River
Rye Bridge   11.0  13.8  Wed 1 pm  11.1  7.1   4.0   3.9   MSG





&&

LAT...LON 2746 8235 2750 8242 2754 8242 2751 8233

$$

TBW
586 
WGUS82 KTBW 071858
FLSTBW

Flood Statement
National Weather Service Tampa Bay Ruskin FL
258 PM EDT Wed Jul 7 2021

...The Flood Warning continues for the following rivers in Florida...

  Alafia River At Lithia at Lithia Pine Crest Road affecting 
  Hillsborough County.

  Little Manatee River At Wimauma at US 301 affecting Hillsborough 
  County.

  Peace River At Arcadia at SR 70 affecting DeSoto County.

  Manatee River At Rye Bridge affecting Manatee County.

For the Alafia...including Lithia at Lithia Pine Crest Road, 
Riverview near US 301...Minor flooding is forecast.
For the Little Manatee...including Wimauma at US 301...Minor 
flooding is forecast.
For the Manatee...including Myakka Head at SR 64, Rye Bridge...
Moderate flooding is forecast.
For the Peace...including Bartow, Zolfo Springs at SR 17, Arcadia at 
SR 70...Minor flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Caution is urged when walking near riverbanks.

Stay tuned to further developments by listening to your local radio, 
television, or NOAA Weather Radio for further information.

Additional information is available at www.weather.gov.

The next statement will be issued late tonight at 300 AM EDT.

&&


FLC057-080700-
/O.EXT.KTBW.FL.W.0004.000000T0000Z-210710T0300Z/
/WIMF1.1.ER.210707T1400Z.210708T1800Z.210709T2100Z.NO/
258 PM EDT Wed Jul 7 2021

...The Flood Warning is now in effect until late Friday evening...

The Flood Warning continues for
  the Little Manatee River At Wimauma at US 301.
* Until Friday evening.
* At 2:00 PM EDT Wednesday the stage was 11.3 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending 
  at 2:00 PM EDT Wednesday was 11.3 feet.
* Forecast...The river is expected to rise to a crest of 13.0 feet 
  early tomorrow afternoon. It will then fall below flood stage 
  Friday afternoon.
* Impact...At 13.0 feet, The canoe rental area floods.
* Flood History...This crest compares to a previous crest of 13.0 
  feet on 08/06/1978.

&&


                  Fld   Observed        Forecasts (2 pm EDT)
Location          Stg   Stg   Day/Time  Thu   Fri   Sat   Sun   Mon

Little Manatee River
Wimauma at US 301 11.0  11.3  Wed 2 pm  13.0  11.4  8.1   6.2   5.4





&&

LAT...LON 2763 8231 2764 8243 2770 8243 2770 8231

$$

FLC057-080700-
/O.EXT.KTBW.FL.W.0005.210708T0142Z-210710T1200Z/
/LITF1.1.ER.210708T0142Z.210708T1800Z.210710T0600Z.NO/
258 PM EDT Wed Jul 7 2021

...The Flood Warning is now in effect until Saturday morning...

The Flood Warning continues for
  the Alafia River At Lithia at Lithia Pine Crest Road.
* From this evening to Saturday morning.
* At 2:00 PM EDT Wednesday the stage was 12.2 feet.
* Flood stage is 13.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage late 
  this evening to a crest of 14.2 feet early tomorrow afternoon. It 
  will then fall below flood stage early Saturday morning.
* Impact...At 15.0 feet, Additional residences downstream of County 
  Road 640 bridge begin flooding.
* Flood History...This crest compares to a previous crest of 14.2 
  feet on 10/04/1957.

&&


                  Fld   Observed        Forecasts (2 pm EDT)
Location          Stg   Stg   Day/Time  Thu   Fri   Sat   Sun   Mon

Alafia River
Lithia at Lithia  13.0  12.2  Wed 2 pm  14.2  13.6  12.3  10.3  7.5





&&

LAT...LON 2787 8218 2784 8228 2789 8228 2792 8218

$$

FLC027-080700-
/O.EXT.KTBW.FL.W.0011.210708T0945Z-210710T1600Z/
/ARCF1.1.ER.210708T0945Z.210709T0600Z.210710T1000Z.NO/
258 PM EDT Wed Jul 7 2021

...The Flood Warning is now in effect until early Saturday 
afternoon...

The Flood Warning continues for
  the Peace River At Arcadia at SR 70.
* From late tonight to Saturday afternoon.
* At 1:30 PM EDT Wednesday the stage was 7.8 feet.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage late 
  tonight to a crest of 12.2 feet early Friday morning. It will then 
  fall below flood stage Saturday morning.
* Impact...At 12.0 feet, The Girl Scout camp floods.
* Flood History...This crest compares to a previous crest of 12.2 
  feet on 09/29/1954.

&&


                Fld   Observed        Forecasts (2 pm EDT)
Location        Stg   Stg   Day/Time  Thu   Fri   Sat   Sun   Mon

Peace River
Arcadia at SR 7 11.0  7.8   Wed 1 pm  11.8  11.8  10.5  9.4   8.6





&&

LAT...LON 2735 8179 2714 8189 2704 8197 2704 8202
      2714 8197 2735 8186

$$

FLC081-080700-
/O.CON.KTBW.FL.W.0010.000000T0000Z-210709T0040Z/
/RYEF1.2.ER.210707T1237Z.210708T0000Z.210708T1840Z.NO/
258 PM EDT Wed Jul 7 2021

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Manatee River At Rye Bridge.
* Until Thursday evening.
* At 2:15 PM EDT Wednesday the stage was 14.1 feet.
* Flood stage is 11.0 feet.
* Moderate flooding is occurring and moderate flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending 
  at 2:15 PM EDT Wednesday was 14.1 feet.
* Forecast...The river is expected to rise to a crest of 14.5 feet 
  this evening. It will then fall below flood stage early tomorrow 
  afternoon.
* Impact...At 12.8 feet, Water reaches the roadbed of the Old Rye 
  Bridge.
* Flood History...This crest compares to a previous crest of 14.4 
  feet on 07/22/1974.

&&


             Fld   Observed        Forecasts (2 pm EDT)
Location     Stg   Stg   Day/Time  Thu   Fri   Sat   Sun   Mon

Manatee River
Rye Bridge   11.0  14.1  Wed 2 pm  11.1  7.1   4.0   3.9   3.1





&&

LAT...LON 2746 8235 2750 8242 2754 8242 2751 8233

$$

TBW
921 
WGUS82 KTBW 080306
FLSTBW

Flood Statement
National Weather Service Tampa Bay Ruskin FL
1106 PM EDT Wed Jul 7 2021

...The Flood Warning is extended for the following rivers in 
Florida...

  Myakka River At Myakka River State Park affecting Sarasota County.

...The Flood Warning continues for the following rivers in Florida...

  Hillsborough River Near Hillsborough River State Park affecting 
  Hillsborough County.

  Alafia River At Lithia at Lithia Pine Crest Road affecting 
  Hillsborough County.

  Manatee River At Rye Bridge affecting Manatee County.

  Peace River At Arcadia at SR 70 affecting DeSoto County.

  Cypress Creek At SR 54 Worthington Gardens affecting Pasco County.

  Little Manatee River At Wimauma at US 301 affecting Hillsborough 
  County.

  Horse Creek Near Arcadia at SR 72 affecting DeSoto County.

For the Hillsborough...including Morris Bridge, Temple Terrace, 
Hillsborough River State Park...Minor flooding is forecast.
For the Cypress Creek...including SR 54 Worthington Gardens...Minor 
flooding is forecast.
For the Alafia...including Lithia at Lithia Pine Crest Road, 
Riverview near US 301...Minor flooding is forecast.
For the Little Manatee...including Wimauma at US 301...Minor 
flooding is forecast.
For the Manatee...including Myakka Head at SR 64, Rye Bridge...Minor 
flooding is forecast.
For the Myakka...including Myakka River State Park...Moderate 
flooding is forecast.
For the Peace...including Bartow, Zolfo Springs at SR 17, Arcadia at 
SR 70...Minor flooding is forecast.
For the Horse Creek...including Arcadia at SR 72...Moderate flooding 
is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Stay tuned to further developments by listening to your local radio, 
television, or NOAA Weather Radio for further information.

Caution is urged when walking near riverbanks.

Additional information is available at www.weather.gov.

The next statement will be issued Thursday afternoon at 100 PM EDT.

&&


FLC057-081800-
/O.EXT.KTBW.FL.W.0013.000000T0000Z-210709T0600Z/
/ZPHF1.1.ER.210708T1800Z.210708T1800Z.210709T0000Z.NO/
1106 PM EDT Wed Jul 7 2021

...The Flood Warning is now in effect until early Friday morning...

The Flood Warning continues for
  the Hillsborough River Near Hillsborough River State Park.
* Until late Thursday night.
* At 10:00 PM EDT Wednesday the stage was 9.5 feet.
* Flood stage is 10.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage early 
  tomorrow afternoon to a crest of 10.0 feet early tomorrow 
  afternoon. It will then fall below flood stage tomorrow evening.
* Impact...At 11.0 feet, Hillsborough River State Park may be 
  closed. Lowland flooding occurs at the mobile home park near 
  Branchton on State Road 579.
* Flood History...This crest compares to a previous crest of 10.0 
  feet on 02/27/1958.

&&


                  Fld   Observed        Forecasts (2 am EDT)
Location          Stg   Stg   Day/Time  Fri   Sat   Sun   Mon   Tue

Hillsborough River
Hillsborough Rive 10.0  9.5   Wed 10 pm 9.9   8.8   7.5   6.4   MSG





&&

LAT...LON 2812 8215 2812 8224 2806 8228 2811 8230
      2817 8225 2817 8215

$$

FLC081-081800-
/O.EXT.KTBW.FL.W.0010.000000T0000Z-210708T2120Z/
/RYEF1.2.ER.210707T1237Z.210707T2030Z.210708T1520Z.NO/
1106 PM EDT Wed Jul 7 2021

...The Flood Warning is now in effect until tomorrow afternoon...

The Flood Warning continues for
  the Manatee River At Rye Bridge.
* Until Thursday afternoon.
* At 10:15 PM EDT Wednesday the stage was 13.4 feet.
* Flood stage is 11.0 feet.
* Moderate flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending 
  at 10:15 PM EDT Wednesday was 14.4 feet.
* Forecast...The river is expected to fall below flood stage late 
  tomorrow morning and continue falling to 4.0 feet Saturday evening.
* Impact...At 12.8 feet, Water reaches the roadbed of the Old Rye 
  Bridge.
* Flood History...This crest compares to a previous crest of 14.1 
  feet on 06/26/2012.

&&


             Fld   Observed        Forecasts (2 am EDT)
Location     Stg   Stg   Day/Time  Fri   Sat   Sun   Mon   Tue

Manatee River
Rye Bridge   11.0  13.4  Wed 10 pm 9.3   4.5   3.9   3.8   MSG





&&

LAT...LON 2746 8235 2750 8242 2754 8242 2751 8233

$$

FLC057-081800-
/O.EXT.KTBW.FL.W.0005.000000T0000Z-210710T0000Z/
/LITF1.1.ER.210708T0248Z.210708T1800Z.210709T1800Z.NO/
1106 PM EDT Wed Jul 7 2021

...The Flood Warning is now in effect until Friday evening...

The Flood Warning continues for
  the Alafia River At Lithia at Lithia Pine Crest Road.
* Until Friday evening.
* At 10:00 PM EDT Wednesday the stage was 13.0 feet.
* Flood stage is 13.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise to a crest of 13.8 feet 
  early tomorrow afternoon. It will then fall below flood stage 
  early Friday afternoon.
* Impact...At 13.0 feet, River Drive and Squirrel Run Way downstream 
  of County Road 640 are completely covered by water. One home 
  begins to flood.
* Flood History...This crest compares to a previous crest of 13.8 
  feet on 07/13/1943.

&&


                  Fld   Observed        Forecasts (2 am EDT)
Location          Stg   Stg   Day/Time  Fri   Sat   Sun   Mon   Tue

Alafia River
Lithia at Lithia  13.0  13.0  Wed 10 pm 13.6  12.4  11.0  8.6   MSG





&&

LAT...LON 2787 8218 2784 8228 2789 8228 2792 8218

$$

FLC115-081800-
/O.EXT.KTBW.FL.W.0008.210708T1312Z-000000T0000Z/
/MKCF1.2.ER.210708T1312Z.210710T0600Z.000000T0000Z.NO/
1106 PM EDT Wed Jul 7 2021

...The Flood Warning is now in effect until further notice...

The Flood Warning continues for
  the Myakka River At Myakka River State Park.
* From Thursday morning until further notice.
* At 10:00 PM EDT Wednesday the stage was 5.9 feet.
* Flood stage is 7.0 feet.
* Moderate flooding is forecast.
* Forecast...The river is expected to rise above flood stage late 
  tomorrow morning and continue rising to a crest of 8.5 feet early 
  Saturday morning.
* Impact...At 8.5 feet, Most of Myakka State Park is closed.
* Flood History...This crest compares to a previous crest of 8.5 
  feet on 07/24/1947.

&&


                  Fld   Observed        Forecasts (2 am EDT)
Location          Stg   Stg   Day/Time  Fri   Sat   Sun   Mon   Tue

Myakka River
Myakka River Stat 7.0   5.9   Wed 10 pm 8.0   8.5   8.3   7.8   MSG





&&

LAT...LON 2726 8226 2715 8234 2715 8238 2731 8226

$$

FLC027-081800-
/O.EXT.KTBW.FL.W.0011.210708T1700Z-210710T0400Z/
/ARCF1.1.ER.210708T1700Z.210709T0600Z.210709T2200Z.NO/
1106 PM EDT Wed Jul 7 2021

...The Flood Warning is now in effect until early Saturday morning...

The Flood Warning continues for
  the Peace River At Arcadia at SR 70.
* From Thursday afternoon to late Friday night.
* At 10:30 PM EDT Wednesday the stage was 9.3 feet.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage early 
  tomorrow afternoon to a crest of 11.5 feet early Friday morning. 
  It will then fall below flood stage Friday evening.
* Impact...At 11.0 feet, Access roads to river acres become flooded.
* Flood History...This crest compares to a previous crest of 11.5 
  feet on 06/03/1982.

&&


                Fld   Observed        Forecasts (2 am EDT)
Location        Stg   Stg   Day/Time  Fri   Sat   Sun   Mon   Tue

Peace River
Arcadia at SR 7 11.0  9.3   Wed 10 pm 11.5  10.6  9.5   8.5   MSG





&&

LAT...LON 2735 8179 2714 8189 2704 8197 2704 8202
      2714 8197 2735 8186

$$

FLC027-081800-
/O.CON.KTBW.FL.W.0009.000000T0000Z-000000T0000Z/
/ARHF1.2.ER.210707T1542Z.210709T0600Z.000000T0000Z.NO/
1106 PM EDT Wed Jul 7 2021

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Horse Creek Near Arcadia at SR 72.
* Until further notice.
* At 10:30 PM EDT Wednesday the stage was 14.5 feet.
* Flood stage is 12.0 feet.
* Minor flooding is occurring and moderate flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending 
  at 10:30 PM EDT Wednesday was 14.5 feet.
* Forecast...The river is expected to rise to a crest of 15.1 feet 
  early Friday morning.
* Impact...At 15.0 feet, Royal Park Estates are affected near State 
  Road 72.
* Flood History...This crest compares to a previous crest of 15.1 
  feet on 06/02/1982.

&&


                Fld   Observed        Forecasts (2 am EDT)
Location        Stg   Stg   Day/Time  Fri   Sat   Sun   Mon   Tue

Horse Creek
Arcadia at SR 7 12.0  14.5  Wed 10 pm 15.1  14.9  14.4  13.8  MSG





&&

LAT...LON 2726 8194 2708 8198 2708 8202 2726 8201

$$

FLC101-081800-
/O.CON.KTBW.FL.W.0006.000000T0000Z-000000T0000Z/
/WRGF1.1.ER.210707T1710Z.210709T1800Z.000000T0000Z.NO/
1106 PM EDT Wed Jul 7 2021

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Cypress Creek At SR 54 Worthington Gardens.
* Until further notice.
* At 10:00 PM EDT Wednesday the stage was 8.3 feet.
* Flood stage is 8.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending 
  at 10:00 PM EDT Wednesday was 8.3 feet.
* Forecast...The river is expected to rise to 9.0 feet early Friday 
  afternoon. Additional rises are possible thereafter.
* Impact...At 8.0 feet, Flooding begins at the recreation area on 
  State Road 54.
* Flood History...This crest compares to a previous crest of 9.0 
  feet on 04/03/2011.

&&


                  Fld   Observed        Forecasts (2 am EDT)
Location          Stg   Stg   Day/Time  Fri   Sat   Sun   Mon   Tue

Cypress Creek
SR 54 Worthington 8.0   8.3   Wed 10 pm 8.8   9.0   9.0   8.8   MSG





&&

LAT...LON 2819 8234 2814 8234 2814 8240 2819 8240

$$

FLC057-081800-
/O.CON.KTBW.FL.W.0004.000000T0000Z-210710T0300Z/
/WIMF1.1.ER.210707T1400Z.210708T1200Z.210709T2100Z.NO/
1106 PM EDT Wed Jul 7 2021

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Little Manatee River At Wimauma at US 301.
* Until Friday evening.
* At 10:00 PM EDT Wednesday the stage was 12.6 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending 
  at 10:00 PM EDT Wednesday was 12.6 feet.
* Forecast...The river is expected to rise to a crest of 13.3 feet 
  tomorrow morning. It will then fall below flood stage Friday 
  afternoon.
* Impact...At 13.0 feet, The canoe rental area floods.
* Flood History...This crest compares to a previous crest of 13.3 
  feet on 08/28/1968.

&&


                  Fld   Observed        Forecasts (2 am EDT)
Location          Stg   Stg   Day/Time  Fri   Sat   Sun   Mon   Tue

Little Manatee River
Wimauma at US 301 11.0  12.6  Wed 10 pm 12.8  9.8   7.0   5.9   MSG





&&

LAT...LON 2763 8231 2764 8243 2770 8243 2770 8231

$$

TBW

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tampa Bay, FL wrote its last area forecast discussion before this river flood warning went out at Jul 7, 7:40 AM EDT, 47 minutes earlier.

Area forecast discussion, Jul 7, 7:40 AM EDT, 47 minutes before
Area Forecast Discussion
National Weather Service Tampa Bay Ruskin FL
740 AM EDT Wed Jul 7 2021

.AVIATION...
07/12Z TAFs. A couple of bands of showers/storms...from Tropical
Storm Elsa will rotate across the terminals through this morning
with robust winds and MVFR/ ISOLD IFR VSBY/CIGS. Prevailing VFR
returns for the afternoon with VCNTY SHRA TIL 00-01Z. Winds
diminish for the overnight hours.

&&

.Prev Discussion... /issued 320 AM EDT Wed Jul 7 2021/

DISCUSSION...
Elsa continues moving north off the west Florida coast producing a
large swath of rain and a few embedded storms overspreading most of
west central and southwest Florida with gusty winds in the
heaviest convective bands, with storm surge potential for coastal
areas. Elsa will move ashore over the northern Nature Coast later
this morning before gradually accelerating northeast away from
the region into Thursday. High pressure back into the region
through the weekend and persists through the remainder of the
forecast period with a typical summer pattern consisting of
seabreeze showers and storms returning.

For today, overall trend will be for area of widespread showers and
embedded storms to gradually lift northward, however a band of
persistent rain will likely setup over a swath of the forecast
area producing locally heavy rainfall with increased flooding
potential for affected areas. A few brief tornadoes also cannot be
ruled out with storms moving across the region. Storm surge
concerns remain for areas along the coast as winds become onshore,
with the greatest threat area near and to the east of where Elsa
makes landfall. Please refer to the latest watches, warnings and
advisories, as a Tornado and Flood watch remains in effect for
inland areas, and Tropical Storm and Storm Surge warnings remain
in effect for marine, coastal, and some inland locations.

Improving conditions expected Thursday into next week with seabreeze
showers and storms returning as temperatures climb back into the
upper 80s to lower 90s. West to southwest winds linger in the wake
of Elsa on Thursday before gradually becoming easterly into the
weekend then continuing into next week.

MARINE...
Hazardous conditions expected to continue across the eastern gulf
waters today as Elsa moves north. Tropical storm force winds,
rough seas, heavy downpours, thunderstorms and waterspouts remain
possible before Elsa moves ashore and begins to lift out of the
region later today into Thursday. Winds and seas begin to subside
late in the week as a more typical summertime pattern returns.

FIRE WEATHER...
No fire weather hazards concerns expected for the next several days
as relative humidity values are expected to remain above critical
levels.

&&

.Preliminary Point Temps/PoPs...
TPA  86  78  90  78 /  60  50  40  10
FMY  89  77  92  76 /  70  20  50  10
GIF  85  75  90  75 /  90  40  70  10
SRQ  87  77  90  77 /  60  40  30  10
BKV  85  74  88  73 /  80  50  50  10
SPG  85  78  88  79 /  60  50  40  10

&&

.TBW WATCHES/WARNINGS/ADVISORIES...
FL...Storm Surge Warning for Coastal Charlotte-Coastal Citrus-Coastal
     Hernando-Coastal Hillsborough-Coastal Lee-Coastal Levy-
     Coastal Manatee-Coastal Pasco-Coastal Sarasota-Pinellas.

     Flood Watch until 2 PM EDT this afternoon for Coastal Charlotte-
     Coastal Citrus-Coastal Hernando-Coastal Hillsborough-
     Coastal Lee-Coastal Levy-Coastal Manatee-Coastal Pasco-
     Coastal Sarasota-DeSoto-Hardee-Highlands-Inland Charlotte-
     Inland Citrus-Inland Hernando-Inland Hillsborough-Inland
     Lee-Inland Levy-Inland Manatee-Inland Pasco-Inland Sarasota-
     Pinellas-Polk-Sumter.

     Tropical Storm Warning for Coastal Hernando-Coastal Hillsborough-
     Coastal Manatee-Coastal Pasco-Coastal Sarasota-Inland
     Citrus-Inland Hernando-Inland Hillsborough-Inland Levy-
     Inland Manatee-Inland Pasco-Inland Sarasota-Pinellas-
     Sumter.

     Beach Hazards Statement through this evening for Coastal Pasco-
     Coastal Sarasota-Pinellas.

     Hurricane Warning for Coastal Citrus-Coastal Levy.

Gulf waters...Flood Watch until 2 PM EDT this afternoon for Charlotte Harbor
     and Pine Island Sound.

     Tropical Storm Warning for Coastal waters from Englewood to
     Tarpon Springs FL out 20 NM-Tampa Bay waters-Waters from
     Englewood to Tarpon Springs FL out 20 to 60 NM.

     Hurricane Warning for Coastal waters from Tarpon Springs to
     Suwannee River FL out 20 NM-Waters from Tarpon Springs to
     Suwannee River FL out 20 to 60 NM.

&&

AVIATION...09/Rude
DISCUSSION/MARINE/FIRE WEATHER...Hurt

In the hours before

Local storm report, Jul 7, 7:12 AM EDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
712 AM EDT WED JUL 7 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0650 AM     TROPICAL STORM   1 SE CEDAR KEY          29.14N 83.03W
07/07/2021                   LEVY               FL   MESONET

            MESONET STATION 1057W 0.8 SE CEDAR KEY
            (WEATHERSTEM) REPORTED A 56 MPH WIND GUST.

0642 AM     TROPICAL STORM   1 SSE CEDAR KEY         29.14N 83.03W
07/07/2021                   GMZ850             FL   BUOY

            BUOY STATION CKYF1 CEDAR KEY, FL REPORTED A
            57 MPH WIND GUST.

&&

The office that day

Everything else NWS Tampa Bay, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 6, 10:51 PM EDTAreal Flood AdvisoryTBWCharlotte, Sarasota3 hr
Jul 7, 1:01 AM EDTAreal Flood AdvisoryTBWManatee, Sarasota38 min
Jul 7, 1:10 AM EDTTornado WarningTBWHernando, Pasco, Sumter20 min
Jul 7, 1:35 AM EDTAreal Flood WarningTBWManatee, Sarasota13 hr
Jul 7, 2:08 AM EDTTornado WarningTBWDeSoto, Manatee, Sarasota22 min
Jul 7, 3:51 AM EDTTornado WarningTBWHardee24 min
Jul 7, 6:16 AM EDTAreal Flood WarningTBWCharlotte, DeSoto, Hardee9 hr
Jul 7, 6:24 AM EDTAreal Flood WarningTBWLee9 hr
Jul 7, 9:24 AM EDTRiver Flood WarningTBWDeSoto5 days
Jul 7, 9:25 AM EDTRiver Flood WarningTBWHardee29 hr
Jul 7, 9:26 AM EDTRiver Flood WarningTBWHillsborough60 hr
Jul 7, 9:27 AM EDTRiver Flood WarningTBWManatee58 hr
Jul 7, 11:25 AM EDTRip Current StatementTBWCharlotte, Lee, Manatee, Pinellas, Sarasota9 hr
Jul 7, 11:25 AM EDTHigh Surf AdvisoryTBWCharlotte, Lee, Manatee, Pinellas, Sarasota9 hr
Jul 7, 11:28 AM EDTSmall Craft AdvisoryTBW12 hr
Jul 7, 11:37 AM EDTRiver Flood WarningTBWManatee57 hr
Jul 7, 12:04 PM EDTAreal Flood WarningTBWCitrus, Hernando, Pasco3 hr
Jul 7, 2:10 PM EDTCoastal Flood AdvisoryTBWCitrus, Hernando, Levy9 hr

Nearby

River Flood Warnings in Florida, 2021Every river flood warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.